RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2006, Volume 331, Pages 125–169 (Mi znsl253)  

This article is cited in 1 scientific paper (total in 1 paper)

Notes on Stein–Sahi representations and some problems of non-$L^2$-harmonic analysis

Yu. A. Neretin

University of Vienna

Abstract: We discuss one natural class of kernels on pseudo-Riemannian symmetric spaces.

Full text: PDF file (413 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2007, 141:4, 1452–1478

Bibliographic databases:

UDC: 517.986
Received: 12.04.2006
Language: English

Citation: Yu. A. Neretin, “Notes on Stein–Sahi representations and some problems of non-$L^2$-harmonic analysis”, Representation theory, dynamical systems, combinatorial and algoritmic methods. Part XIV, Zap. Nauchn. Sem. POMI, 331, POMI, St. Petersburg, 2006, 125–169; J. Math. Sci. (N. Y.), 141:4 (2007), 1452–1478

Citation in format AMSBIB
\Bibitem{Ner06}
\by Yu.~A.~Neretin
\paper Notes on Stein--Sahi representations and some problems of non-$L^2$-harmonic analysis
\inbook Representation theory, dynamical systems, combinatorial and algoritmic methods. Part~XIV
\serial Zap. Nauchn. Sem. POMI
\yr 2006
\vol 331
\pages 125--169
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl253}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2251345}
\zmath{https://zbmath.org/?q=an:1114.43006}
\elib{http://elibrary.ru/item.asp?id=9172489}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2007
\vol 141
\issue 4
\pages 1452--1478
\crossref{https://doi.org/10.1007/s10958-007-0052-2}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33846874820}


Linking options:
  • http://mi.mathnet.ru/eng/znsl253
  • http://mi.mathnet.ru/eng/znsl/v331/p125

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Neretin Yu.A., “Restriction of Representations of Gl (N+1, C) to Gl (N, C) and Action of the Lie Overalgebra”, Algebr. Represent. Theory, 21:5 (2018), 1087–1117  crossref  mathscinet  zmath  isi  scopus
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:154
    Full text:38
    References:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019